MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M0061453520
Medical Device Problem Codes Nonstandard Device (1420); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a040601 captures the reportable event of stent buckled material inside the patient.
 
Event or Problem Description
It was reported that a percuflex ureteral stent was used in a lithotripsy procedure.During the procedure, it was noticed that the stent was kinked and twisted.The procedure was completed with another of the same device and there were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: device code a040601 captures the reportable event of stent buckled material inside the patient.Block e1: initial reporter first name, has been updated.Block h11: investigation analysis upon receipt at our quality assurance laboratory, this percuflex ureteral stent underwent a thorough analysis.Visual analysis of the returned device identified that the bladder coil was detached and the shaft was buckled accordioned.Visual and microscopic inspection confirmed that the stent was deformed.The reported issue of kink could not be confirmed.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.Based on the information available and analysis results, it is possible to conclude that issues could be were caused by operational factors.The retrieval line may be removed before placement at the physician's discretion.If the retrieval line gets entangled in the bladder or renal coil and is removed using excess force, the stent could become detached or separated during preparation, affecting the performance of the device.Additionally, if the positioner is advanced with excess force over the guidewire, the stent could become buckled or accordioned, resulting to difficulty/unable to advance the stent to the target site.A conclusion code of adverse event related to procedure was assigned to this investigation.

Brand Name
PERCUFLEX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23722455
Report Number2124215-2025-88981
Device Sequence Number8413424
Product Code FAD
UDI-Device Identifier08714729040279
UDI-Public(01)08714729040279(17)270516(10)33981774
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K834468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061453520
Device Catalogue Number145-352
Device Lot Number0033981774
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexMale
Patient Weight78 KG